# SDR AALA202210118351

- Difficulty date: September 3, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737
- Aircraft serial: 31250
- Aircraft time: 17,423 hours, 7,236 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO PHX DUE TO FUEL INDICATION ISSUES. EMERGENCY WAS DECLARED. **SUPPLEMENTAL REPORT FOR AALA202209068351: PERFORMED FUEL QUANTITY INDICATING SYSTEM TEST PER AMM 28-41-00. NO FAULTS NOTED** (CLOSED)
